Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 430, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2022, 8:31 AM CDT for 4 counties in Oklahoma. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 8:31 AM CDT (13:31 UTC)
- Expired
- Jun 8, 2022, 9:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 8:47 AM CDT | HAIL 1 | 3 Nw Norman, OK | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Jun 8, 8:47 AM CDT | HAIL 1.5 | 3 W Norman, OK | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Jun 8, 8:48 AM CDT | HAIL 1.25 | 3 Nw Norman, OK | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| Jun 8, 8:52 AM CDT | HAIL 1.75 | 4 Nw Norman, OK | OFF DUTY NWS EMPLOYEE REPORTS GOLF BALL SIZED HAIL IN NW NORMAN. |
| Jun 8, 9:06 AM CDT | HAIL 0.75 | Bridge Creek, OK | |
| Jun 8, 9:07 AM CDT | HAIL 0.75 | 2 W Norman, OK | REPORT FROM MPING: DIME (0.75 IN.). |
| Jun 8, 9:14 AM CDT | HAIL 0.75 | 3 E Norman, OK | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 8, 7:29 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2648 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
406
WUUS54 KOUN 081331
SVROUN
OKC027-051-087-109-081415-
/O.NEW.KOUN.SV.W.0430.220608T1331Z-220608T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
831 AM CDT Wed Jun 8 2022
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Grady County in central Oklahoma...
South central Oklahoma County in central Oklahoma...
Northwestern Cleveland County in central Oklahoma...
Northwestern McClain County in central Oklahoma...
* Until 915 AM CDT.
* At 830 AM CDT, a severe thunderstorm was located near Newcastle,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southern Oklahoma City, Norman, Moore, Newcastle, Blanchard,
Tuttle, Goldsby, Valley Brook, Bridge Creek, Stanley Draper Lake,
Tinker Air Force Base and western Lake Thunderbird.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3513 9769 3528 9778 3542 9746 3538 9732
3523 9730
TIME...MOT...LOC 1330Z 239DEG 15KT 3524 9765
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mahale1 follow-up statement
897
WWUS54 KOUN 081353
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
853 AM CDT Wed Jun 8 2022
OKC051-081402-
/O.CAN.KOUN.SV.W.0430.000000T0000Z-220608T1415Z/
Grady OK-
853 AM CDT Wed Jun 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRADY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3516 9756 3531 9762 3541 9742 3538 9732
3523 9730
TIME...MOT...LOC 1352Z 252DEG 16KT 3525 9752
$$
OKC027-087-109-081415-
/O.CON.KOUN.SV.W.0430.000000T0000Z-220608T1415Z/
Oklahoma OK-Cleveland OK-McClain OK-
853 AM CDT Wed Jun 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTH CENTRAL OKLAHOMA...NORTHWESTERN CLEVELAND AND NORTHWESTERN
MCCLAIN COUNTIES...
At 852 AM CDT, a severe thunderstorm was located over western Norman,
or 7 miles north of Goldsby, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters reported golf ball size hail
in northwest Norman.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Southern Oklahoma City, Norman, Moore, Newcastle, Goldsby, Stanley
Draper Lake, Tinker Air Force Base and western Lake Thunderbird.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3516 9756 3531 9762 3541 9742 3538 9732
3523 9730
TIME...MOT...LOC 1352Z 252DEG 16KT 3525 9752
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:01 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 8, 6:01 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Norman OK 601 AM CDT Wed Jun 8 2022 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 145 AM CDT Wed Jun 8 2022 Somewhat complicated setup ongoing early this morning as several areas of convection continue, with one area across the panhandles and southwest KS tied to warm air advection along the nose of the low-level jet, and a second area across central/eastern KS associated with the cold front progressing southward. Hi-res model guidance has been struggling to properly resolve both areas of convection so confidence continues to be lower than normal regarding the evolution of convection this morning. The most likely scenario will be for initially more isolated convection across western Oklahoma to increase in coverage as the cold front moves southward, with additional convection developing further eastward along the front as well into northern and central Oklahoma with time. There remains the possibility of one or more linear segments to organize with an associated risk for damaging wind gusts, along with a risk for isolated large hail. Some risk also exists for flooding if storms can train over the same areas, but at least as of now the progressive nature of the front appears to be somewhat of a limiting factor, with only isolated flooding expected. The front will continue southward through the morning, with convection moving south and eastward out of the area by late morning. Scattered showers will remain possible behind the front into early afternoon before diminishing. Chances for organized high plains convection tonight appear very low as the front pushes well to the south and takes the better moisture with it. Still, retained slight chances for showers/storms tonight across our southern counties closer to the front where moisture will linger the longest. Ware && .LONG TERM... (Thursday through Tuesday) Issued at 256 AM CDT Wed Jun 8 2022 Another round of thunderstorms, but looks to be the final one of this week, will be possible across at least portions of the area Thursday night into early Friday. Models show NW upper flow setting up late this week with southerly sfc winds returning during the day Thursday and a boundary moving into parts of the area Thursday night/Friday. Higher dewpoint moisture will spread back north across the area Thursday ahead of this boundary. Models show thunderstorms developing N and NW/W of the fa Thursday afternoon/evening then becoming one or more storm complexes that affects the region. There is more confidence that an MCS will develop in KS and move into parts of OK which could affect at least NE/E portions of the fa, although there is some uncertainty on how far W/SW the MCS will affect the area. A few models even show that the majority of the MCS would stay N and E of the fa. Meanwhile, there is lower confidence that any storms that develop in the High Plains to the NW and W will make it into the fa but there is a chance some of this activity could make it into portions of the fa as well. Strong to severe storms will also be possible Thursday night/early Friday, with the highest potential with the MCS. Damaging winds, hail, and heavy rain will be the main concerns. After this last round of storms, models show an upper ridge affecting the region this weekend into early next week leading to a dry forecast. Temperatures will also begin to warm with above average temperatures late this weekend into early next week. It looks like southwest portions of the fa will climb above 100 for several days next week. Breezy winds are also expected early next week. && .AVIATION... (12Z TAFS) Issued at 556 AM CDT Wed Jun 8 2022 Storms are currently located in western OK near KCSM this morning. These storms are expected to move towards the east- southeast later this morning. Additional showers and thunderstorms could impact KWWR, KPNC, and KSWO this morning as well. Otherwise, VFR conditions are expected throughout the TAF period at all sites. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 80 66 84 71 / 50 10 10 30 Hobart OK 83 66 89 71 / 30 20 10 10 Wichita Falls TX 89 70 93 75 / 30 20 0 0 Gage OK 80 62 86 67 / 40 10 10 30 Ponca City OK 80 62 82 67 / 30 0 10 70 Durant OK 87 70 90 74 / 40 20 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...08 LONG TERM....25 AVIATION...13
Hazardous weather outlook, Jun 8, 3:56 AM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 356 AM CDT Wed Jun 8 2022 OKZ004>048-050>052-TXZ083>090-090900- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 356 AM CDT Wed Jun 8 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Thunderstorms will be possible across portions of Oklahoma and western north Texas through the morning hours. Some of these storms could become strong to severe with hail and strong wind gusts. Locally heavy rain will also be possible. There is a low chance for thunderstorms across portions of the area again this evening into early Thursday. If storms do develop, some could become strong to marginally severe with hail up to the size of quarters and wind gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... The chances for thunderstorms will be higher Thursday night into Friday for portions of Oklahoma. Thunderstorms are expected to develop to the north and northwest of the area then move into and across parts of the area as a thunderstorm complex Thursday night into early Friday. Strong to severe storms will be possible with hail and damaging winds. Locally heavy rain could also be possible in some areas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 8, 8:10 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 AM CDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND GST FORT COBB 35.10N 98.44W
06/08/2022 M58 MPH CADDO OK MESONET
&&
RBSpecial weather statement, Jun 8, 8:14 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Norman OK
814 AM CDT Wed Jun 8 2022
OKZ027>029-081345-
Grady OK-Cleveland OK-McClain OK-
814 AM CDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of northeastern Grady,
northwestern Cleveland and northwestern McClain Counties through 845
AM CDT...
At 814 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bridge Creek, moving east at 25 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Southern Oklahoma City, southwestern Norman, Moore, Newcastle,
Blanchard, Noble, Tuttle, Goldsby, Bridge Creek and Middleberg.
This includes the following highways...
Interstate 35 between mile markers 104 and 120.
Interstate 44 between mile markers 90 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3508 9782 3524 9785 3538 9754 3538 9745
3516 9735
TIME...MOT...LOC 1314Z 249DEG 22KT 3519 9774
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
MahaleLocal storm report, Jun 8, 8:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 AM CDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND GST 3 W GOULD 34.67N 99.83W
06/08/2022 M65 MPH HARMON OK MESONET
&&
RBLocal storm report, Jun 8, 8:25 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 AM CDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLASH FLOOD CLINTON 35.51N 98.97W
06/08/2022 CUSTER OK BROADCAST MEDIA
WATER UP TO A FOOT DEEP AND AROUND HOMES.
&&
RBSpecial weather statement, Jun 8, 8:26 AM CDT, 5 minutes before
Special Weather Statement National Weather Service Norman OK 826 AM CDT Wed Jun 8 2022 OKZ028-029-081400- Cleveland OK-McClain OK- 826 AM CDT Wed Jun 8 2022 ...A strong thunderstorm will impact portions of southeastern Cleveland and southwestern McClain Counties through 900 AM CDT... At 826 AM CDT, Doppler radar was tracking a strong thunderstorm near Washington, moving east at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Southern Norman, Purcell, Noble, Slaughterville, Lexington, Goldsby, Washington and Cole. This includes Interstate 35 between mile markers 89 and 102. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3495 9754 3509 9758 3519 9728 3495 9719 TIME...MOT...LOC 1326Z 256DEG 11KT 3502 9747 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Local storm report, Jun 8, 8:31 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
831 AM CDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM HAIL 2 SW WEATHERFORD 35.52N 98.73W
06/08/2022 U1.00 INCH CUSTER OK PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:57 PM CDT | River Flood Advisory | OUN | Atoka | 35 hr |
| Jun 8, 4:37 AM CDT | Special Weather Statement | OUN | Custer | 23 min |
| Jun 8, 4:41 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 49 min |
| Jun 8, 5:05 AM CDT | Special Weather Statement | OUN | Roger Mills | 25 min |
| Jun 8, 5:10 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 50 min |
| Jun 8, 5:18 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 42 min |
| Jun 8, 5:37 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 53 min |
| Jun 8, 5:38 AM CDT | Areal Flood Advisory | OUN | Custer, Washita | 3 hr |
| Jun 8, 5:49 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 41 min |
| Jun 8, 5:59 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 46 min |
| Jun 8, 6:05 AM CDT | Areal Flood Advisory | OUN | Custer, Ellis, Roger Mills | 3 hr |
| Jun 8, 6:12 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 48 min |
| Jun 8, 6:22 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 38 min |
| Jun 8, 6:44 AM CDT | Flash Flood Warning | OUN | Custer, Roger Mills | 4 hr |
| Jun 8, 6:49 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 41 min |
| Jun 8, 7:06 AM CDT | Flash Flood Warning | OUN | Caddo, Custer, Washita | 3 hr |
| Jun 8, 7:10 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 50 min |
| Jun 8, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Kiowa, Washita | 48 min |
| Jun 8, 7:39 AM CDT | Flood Watch | OUN | Atoka, Bryan, Caddo, Canadian, Cleveland, Coal and 10 more | 5 hr |
| Jun 8, 7:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kiowa, Washita | 49 min |
| Jun 8, 8:00 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 8, 8:04 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 41 min |
| Jun 8, 8:08 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Caddo, Comanche, Greer, Harmon, Jackson and 3 more | 67 min |
| Jun 8, 8:13 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 47 min |
| Jun 8, 8:14 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Jun 8, 8:18 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Comanche, Garvin, Grady, McClain and 4 more | 3 hr |
| Jun 8, 8:26 AM CDT | Special Weather Statement | OUN | McClain | 34 min |
| Jun 8, 8:30 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain | 3 hr |
| Jun 8, 8:39 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Greer, Harmon, Jackson and 3 more | 66 min |
| Jun 8, 8:43 AM CDT | Tornado Warning | OUN | Grady | 17 min |
| Jun 8, 8:50 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 40 min |
| Jun 8, 8:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, McClain and 1 more | 47 min |
| Jun 8, 9:00 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 8, 9:01 AM CDT | River Flood Warning | OUN | Custer, Washita | 29 hr |
| Jun 8, 9:09 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 66 min |
| Jun 8, 9:19 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Murray, Stephens | 41 min |
| Jun 8, 9:30 AM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Jun 8, 9:44 AM CDT | Flash Flood Warning | OUN | Garvin, Grady, McClain, Stephens | 3 hr |
| Jun 8, 9:44 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| Jun 8, 9:58 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Marshall and 3 more | 62 min |
| Jun 8, 10:01 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 3 hr |
| Jun 8, 10:06 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Jun 8, 10:17 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Custer, Roger Mills, Washita | 4 hr |
| Jun 8, 10:21 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 8, 10:37 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 8, 10:40 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 65 min |
| Jun 8, 10:44 AM CDT | Special Weather Statement | OUN | Hughes | 46 min |
| Jun 8, 10:53 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Marshall, Murray | 3 hr |
| Jun 8, 10:56 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 34 min |
| Jun 8, 10:58 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston | 3 hr |
| Jun 8, 11:31 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jun 8, 12:02 PM CDT | Areal Flood Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 3 hr |
| Jun 8, 12:57 PM CDT | Areal Flood Warning | OUN | Garvin, Pontotoc | 3 hr |
| Jun 8, 1:48 PM CDT | Areal Flood Warning | OUN | Atoka, Coal | 3 hr |
| Jun 8, 2:17 PM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 52 min |
| Jun 8, 2:18 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 7 hr |
| Jun 8, 3:09 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 11 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.